# SDR SWAA2023111415862

- Difficulty date: October 29, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N8715Q
- Make and model: Boeing 737-8
- Aircraft serial: 42570
- Aircraft time: 13,037 hours, 5,794 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON GETTING OK TO INSTALL ACB R/H FLOOR TO SIDEWALL SUPPORT PLATE BS727F+18' TO BS 767 RBL22 WL156; NOTICED CORROSION ON INTERCOSTAL AT BS747-767; RBL22; WL156.<[01] VERIFIED STEPS 1;2 COMPLETE.;[02] COMPLETED ALL WORK ON FAULT TTG8Q00PARA3;[03] EVALUATED CORROSION IN INTERCOSTAL; FOUND TO BE OUT OF LIMITS; REMOVED OLD INTERCOSTAL; LOCATED DRILL AND INSTALLED NEW INTERCOSTAL ALL PER SRM 53-00-04-1A-2; SRM 51-40-02-0G-0 DWG 140N4500; 146A7500;[04] FINAL INSPECTION. JOB COMPLETE.;[05] VERIFIED MEASUREMENTS.
